# SDR FDEA201006212085

- Difficulty date: June 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 57,817 hours, 13,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73251
- Condition: Corroded
- Location: Bs 1481-1501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - UNDERFLOOR SEAT TRACK INBD FLANGE STA 1481-1501 X= 107. FOUND MULTIPLE SURFACE CORROSION.  CARRIED OUT REPAIR AS PER SRM 53-00-52 FIG 201 REPAIR 5, REV 43. REPAIR CLASSIFIED AS   MAJOR AS PER GMM 6-2-100 REV 110.
